# SDR AALA202105171510

- Difficulty date: May 5, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,174 hours, 14,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311440620000
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=0.516 INCH X W=0.466 INCH X D=0.016 INCH CORRODED AREA ON FLOOR BEAM AT FR16 AND Y1292.  EVALUATED REWORK LOCATED FLOOR BEAM Y1292 AT LEVEL FR 16 FORWARD GALLEY AREA AND FOUND WITHIN LIMITS IAW SRM 53-11-14-283-007 FIGURE 012 SHEET 01.
